# SDR AALA951295

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 53942100021PC0A
- Condition: Leaking
- Location: Green Hyd System
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - FLT NR 1292 - EN ROUTE PAP DURING CRUISE, GREEN HYDRAULIC SYSTEM LOW LEVEL INDICATION ON ECAM AND OVERHEAD PANEL.  AIRCRAFT PROCEEDED TO MIA, ACCOMPLISHED ALTERNATE LANDING GEAR EXTENSION AND LANDED MIA WITHOUT INCIDENT.  REPLACED HYDRAULIC CLOG INDICATOR AT HIGH PRESSURE FILTER FOR MANIFOLD FLIGHT CONTROL.  ACCOMPLISHED LEAK AND SYSTEM GROUND CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
